Geometric probability in the Minkowski plane
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 521-529
Published online September 1, 2003
Weon-Bae Kim and Yong-Il Kim
Daejin University, Sungkyunkwan University
Abstract : In this paper, we get the measure of strips and lines in the Minkowski plane $M^2$ that meet a fixed compact convex body in $M^2$. From this we also investigate the probability that strips and lines meet a fixed compact convex body in $M^2$.
Keywords : density, Minkowski length, perimeter, strip
MSC numbers : 60D05, 53C65, 52A22
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd